3 days ago I went to go outside to play soccer and basketball with my cousins. A few hours after we came in I was itchy on my arms, legs and ears. At first I thought it was mosquito bites and would go away after a day. But three days passed, and I am still itching! I am using Hydrocortisone Cream USP 2.5% on them and they seem to be relieved but only for about 10 minutes. I can't help scratching them! They are also taking part of my sleep time away just trying to keep from scratching! I have multiple bumps on my arms and legs. I am not sure about my ears, but they itch too, just not as much as my legs and arms. Please tell me any over the counter medications I can take. I don't want to go to the doctor's office for this because I don't want to use up my parents money. Please respond to my e-mail: ***@****. Thank you
Take some zyrtec or claritin or Benydryl, you can get it over the counter ,it sounds like an allergy what had you put on prior to the rash appearing any new cream, even sunbloc if you used a new one, if you were outside were you near any bushes ,trees could it be poison oak, google it for a picture the leaves are three together, try not to scratch that makes it worse if it persists you may have to ask your Mom to take you for a prescription anti Histimine..Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.